# SDR VNAA202307020001

- Difficulty date: July 2, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 42,368 hours, 31,794 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: CC670121011
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LEADING EDGE PANEL (FIXED UPPER SKIN) 521AT WAS FOUND TO HAVE GOUGE
